sexologist-icon
Gyanec problem
I have given contrapill kit to avoid a 40-45 days pregnancy but after the complete course only nominal bleeding is there which is also not constant and also pain is there. Is this normal or need consult. Plz advice
235 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Aaditi Acharya Sharma
Gynecologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now
Firstly it's not a contraceptive pill but abortion drugs..yes u shud consult a gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.